advertisement
Question
Posted by: Karen | 2009/10/09

Menopuase - HRT

I am 48 years old on HRT since August and have gained 5kg in wieght. (FEmigel and Utrogestan). How do i know if the weight gain is not water retention. I do follow a healthy, balanced diet!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This combination is very unlikely to cause weight gain. Weight gain is part of aging. There is a reason why they call it 'middle age spread'.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement